# SDR C2XA11SH116

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 21,865 hours, 16,684 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 0902217
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 2078 EWR - APU DRAIN LEAKING FUEL.  EWR MAINTENANCE REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW EMB-145 AMM 49-32-01, OPERATIONAL CHECK AND LEAK CHECK IS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
